Some Constancy Results for Harmonic Maps from Non-contractable Domains into Spheres
MetadataShow full metadata
We use the Pohozaev identity on sub-domains of a Euclidean r-neighbourhood for a closed or broken curve to show that harmonic maps from such domains into spheres with constant boundary value remain constant.
CitationZhang, K. (2000). Some constancy results for harmonic maps from non-contractable domains into spheres. Electronic Journal of Differential Equations, 2000(45), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.